# SDR AALA20170926006

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 48,970 hours, 24,654 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 5919217511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING OUBOARD FLAP LOWER INBD SIDE OF CENTER HINGE FITTING AT STUD.  REMOVED AND REPLACED THE HINGE FITTING IAW AMM 57-40-01-201.
